MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LOWER EXTREMITY

Medline Industries, LP MEDLINE; LOWER EXTREMITY
Catalog Number DYNJ906023F
Medical Device Problem Code Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
LOWER EXTREMITY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50790136
Report Number1417592-2026-42359
Device Sequence Number21460353
Product Code OJH
UDI-Device Identifier40195327419678
UDI-Public40195327419678
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ906023F
Device Lot Number23HBH043
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown